EconPapers    
Economics at your fingertips  
 

Nearest trap-particle distances in a one-dimensional CTRW model with a mobile trap

George H. Weiss and Jaume Masoliver

Physica A: Statistical Mechanics and its Applications, 1991, vol. 174, issue 2, 209-213

Abstract: We consider a one-dimensional system consisting of a single mobile trap and initially randomly distributed immobile particle and calculate the asymptotic behavior of the closed distance between the trap and an untrapped particle. The motion of the trap is modelled in terms of a CTRW with a fractal time pausing-time density with exponent a, where 0 Date: 1991
References:
View complete reference list from CitEc
Citations: View citations in EconPapers (1)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/037843719190329B
Full text for ScienceDirect subscribers only. Journal offers the option of making the article available online on Science direct for a fee of $3,000

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:phsmap:v:174:y:1991:i:2:p:209-213

DOI: 10.1016/0378-4371(91)90329-B

Access Statistics for this article

Physica A: Statistical Mechanics and its Applications is currently edited by K. A. Dawson, J. O. Indekeu, H.E. Stanley and C. Tsallis

More articles in Physica A: Statistical Mechanics and its Applications from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:phsmap:v:174:y:1991:i:2:p:209-213